Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Missed periods, poly cystic ovaries, unable to conceive. Taking utrogestan. Will it help me conceive?

hello doctor i am having irregular menstrual cycles.i goon my period once in alsmost 3 months. my gyna operated me for polycystic ovaries. but this hasnt regulated my period and i am struggling to be pregnant. today he put me on utrogestan. does it help to regulate my cycle. will i get pregnant? how does it help. for how long should it be taken
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The PCOD being operated surgically ,yet have periods 3 monthly, difficulty in conceiving.
Mostly after drilling surgery, ovulation is recovered.
The cycle,though irregular,but is with ovulation makes one capable to conceive.
The uterogestan ,helps implantation of fertilized ovum.
You can take for 4-6 months .
In case there is no +ve result till then,please get reinvestigated,get your endocrinal assay done & consult an Endocrinologist.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor